8 Shocking Effects of Postinor 2; A MUST READ for all LADIES

postinor

Postinor 2 is a medication to prevent pregnancy if you shine the sperm into the ovary, whether intentional or not. It can prevent pregnancy 95% in the first 24 hours after intercourse, it is used as a form of emergency contraception (more commonly known as a morning after pill).

Postinor-2 is formulated to function in a manner similar to the female hormone progesterone allowing for prevention of pregnancy if taken within a reasonable period of time. Generally, it is recommended that Postinor-2 be taken no later than three days after having unprotected sex.

EFFECTS OF POSTINOR 2

  • When taken in the middle of the menstrual cycle, the preparation may inhibit ovulation.
  • The pill can cause changes in the menstrual cycle in the lady. Your next period could start earlier or later than expected and flow can be lighter or heavier than normal.
  • It can cause nauseating feeling which occurs in approximately 25% of users vomiting
  • It can also bring about bleeding disturbances in some cases, 2-3 days following tablet ingestion
  • Sometimes it can cause breast tenderness, headache, dizziness, fatigue.
  • In the majority of cases the next period starts as expected or somewhat earlier, if the period is more than 7 days late it is recommended to perform a pregnancy test.
  • In case of prolonged or heavy bleeding, gynaecological examinations is advised.
  • If the user has a reported case of asthma, heart failure, hypertension, migraine, epilepsy, renal impairment, diabetes mellitus, hyperlipidaemia, depression, and / or stroke, the preparation may be used exclusively in the above mentioned emergency cases. It is not appropriate for regular use.

The manufacturer of the emergency contraceptive offers the efficiency of the pill when it is taken as directed. Logically, the longer the interval between unprotected sex and taking the pill, the decrease in how effective it will be. It is estimated that Postinor-2 will prevent 85% of expected pregnancies. 95% of expected pregnancies will be prevented if taken within the first 24 hours.

So I employ every guy to always walk around with postinor-2 because you never know when you will have a match because you don’t want to receive that “We need to Talk” text after 7 weeks.

31 thoughts on “8 Shocking Effects of Postinor 2; A MUST READ for all LADIES

  1. I had my periods and after they are over I had sex and used a p2 the same day ..then after a week I started bleeding though lightly I took steron for 5days .it stopped for a week then started again a week before my normal menstration period ..am I ok …please help

    Liked by 1 person

  2. I had sex on the 23rd of Feb nd used postinor 2 on the 24th..I started bleeding on the 8th day after the Ingestion of the pill, it was brownish nd light at first but it became heavy nd clear like a normal period nd it only lasted for a day..I had unprotected sex again on the 14th nd my period is due for 14th of March nd I ve not seen it since then..I took a pregnancy test nd it is negative.. pls what could be wrong cos i’m sure he didn’t release inside me

    Like

  3. My name Is Jane I took P2 after sex and now my monthly flow Is not coming my nipple hurt does it mean am pregnant cause I used the normal pregnancy test strip and it was negative……… I don’t understand anymore pls I need help does it mean am pregnant?

    Liked by 1 person

  4. Hi i took p2 on my 6th day of period as precaution. And after 5 days i am bleeding. Not heavily but not also super light. I have never had bleeding like this other times i took P2. Is this normal? Will it forever affect my menstrual cycle? How long does this withdrawal bleeding last? I have had a normal cycle and had regular periods for years. I am worried please advice.

    Liked by 1 person

  5. I took this pill within 24 hours of a sexual affair and my periods was on time. But after two weeks of period I had a slight bleeding colored brownish red . Am I ok?

    Liked by 1 person

  6. I Took First Tablet Of Postinor 2 24 Hrs After Unprotected Sex Then 2nd Tablet 12hrs After,,since Then Av Been Feelng Small Cramps Though Av Not Mensturated,,am I Pregnant Am Afraid?

    Liked by 1 person

  7. i had my period on 15 of septeber, i thad sex on 18of the same month,and used p2immediately.on 28of septeber i stated bleeding,on29 i had sex again,but he said he used ED,i hope nothing will halpen right,like pregnancy.

    Liked by 1 person

  8. I had sex on 1st October nd I took p2, on d 7th october I started feeling sum abdominal pains nd bleeding…I wnt to confirm if d p2 is goin to b effective

    Like

  9. I had sex on a certain day then one day after I took p2 then 2 days after I got spotting that was dark red and light and with a few cramps.this is 18 days before my period. is this the effect of the p2 or could it be that am pregnant. please help

    Like

  10. my name is joy i had sex on. thursday morning and took p2 some hours later, and on friday night i had sex and saturday morning i took p2 and since then i have being having whitish substance from my vagina and recently am having a serious stomach bite pls help what should this be? i need answers am i pregnant?

    Liked by 1 person

  11. I finished my period on a Saturday then had sex on a Monday morning and took P2 on a Tuesday….one week later on a Monday I had some light period for 2days…am I OK??? could it be effect of P2??

    Liked by 1 person

  12. Hi, doctor, on 26/01/2018 me and my gf had sex, I did not ejaculate in her because 10 minutes before I did, I pulled out, I got her the Postinor 2 , this tablet dosage, she took the first one about 30 minutes after we finished and the second one is to be taken 12 hours after 16 for the latest, and she fell asleep and took it on exactly the 16th hour,, since then we were worrying a little on the time upon taking it but withing two days we didn’t worry again yesterday now 02/02/2018, she told me she went to pee and upon wiping she saw brown discharge, the second time she wiped she got a brown and kind of light pink spotting, and later in the night about 8 again she said it was still brown, and finally about 11 in the night she said it was still brown but a kind of light ish brown, we are worried sick that she may be pregnant, this isn’t the first time she has taken postinor 2 and I need your help asap , pleaseee, since yesterday I’ve been reading that its either 2 problems people with similar happen, its either, implantation bleeding or its the tablet doing its thing, I want to more belie e its the tablet and nothing else cause we took the tablet on time, other people took it wayyyy later and they are good, and I know I didn’t ejaculate in her,, docotor we are really eorryied and scared but I know and hope that she isn’t pregnant, this morning she got up and did the home pregnancy test with the first urine for the morning and the bleech I believe and it didn’t foam or froth meaning not pregnant but the color discharge and what i read worrys us, I’ll still get a pregnancy tester but as of now 03/02/2018 we are a little at ease but will still be worrying and cautious. Something also one lady said she have been taking postinor about 4 times in her life and the fifth time she got the same problem as my gf, and she didn’t get pregnant, she said its something about timing of her period and when you take it , so again please I know we have nothing to worry about and that we are safe but so far I’m not getting the correct answer from anyone, we will still monitor her discharge and stuff and try different home preg. Tests, she isnt sick, isn’t taking any meds, have no diseases and is feeling perfectly fine, but sir please until then I need some easeing of mind, think you so much for your help,,,, alsoooo today she just called me 03/02/2018 and said that she went to pee and when she wiped she saw a kinda of dark red and some blood normal red and she told md the the dark red is normally signs of her period but her period is did on the15th of this month so,, early? And she says she normally gets pains an stuff when her period is coming, so please see we are a little worried is the dark red(possible early period) and the blood (vaginal bleeding, hopefully not) is cause of the tablet!!!!!!??

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s